Bulletin of Symbolic Logic

Review: James E. Baumgartner, On the Size of Closed Unbounded Sets

Sy D. Friedman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic, Volume 7, Number 4 (2001), 538-539.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1182353839

JSTOR
links.jstor.org

Citation

Friedman, Sy D. Review: James E. Baumgartner, On the Size of Closed Unbounded Sets. Bull. Symbolic Logic 7 (2001), no. 4, 538--539. https://projecteuclid.org/euclid.bsl/1182353839


Export citation